# SDR DL767952601

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N114DL
- Make and model: Boeing 767232
- Aircraft serial: 22226
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Condition: Holes
- Location: Right
- Component: 183T20012
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, SEVERAL HOLES FOUND.  ONE HOLE FOUND 1 DIA, 14 AFT OF SPAR AND 29 FROM O/B EDGE, 1 HOLE FOUND 1 DIA, 27 FROM T/E AND 37 FROM O/B EDGE, 1 HOLE FOUND 1.5 DIA, 14 FROM T/E AND 32 FROM O/B EDGE, AND 1 HOLE FOUND 1 DIA, 21 FROM O/B EDGE AND 25 FROM T/E.  REPAIRED AS PER SRM 55-20-01, FOR RT ELEVATOR.
